# SDR ASAA9880248

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L2 DOOR WOLD NOT LATCH OPEN.  ADJUSTED DOOR HOLD OPEN MECHANISM AND OPERATED NORMALLY.  (M)
